# SDR CALA2013123194072

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 83,124 hours, 23,875 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN COLDER THAN SELECTED WITH SWITCH ON & TEMP CONTROL IN AUTO.  REPLACED COMP OUTLET SENSOR NR 2 ON PACK 2.  OPERATIONS CHECKED OK.  ALSO CLEANED COCKPIT TEMP SENSOR, FWD & AFT.  RAN PACK & HAD CONTROL THRU OUT CABIN.  DEF TEMP CONTROL.
